# SDR DALA14035895648

- Difficulty date: June 10, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 54,549 hours, 21,156 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Stud
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 4AB AND 6AB OVERHEAD BIN EMERGENCY LIGHTS INOPERATIVE,  FOUND GROUND TAB ON LIGHT ASSY AT 4AB BENT BACK AND GROUNDING OUT ON POWER TAB.  STRAIGHTENED TAB AND REPLACED BLOWN FUSE AT POSITION M731 CHARGER AS REQUIRED.  OPS CHECKED GOOD.
